[Home ] [Archive]   [ فارسی ]  
:: Main :: About :: Current Issue :: Archive :: Search :: Submit :: Contact ::
Main Menu
Home::
Journal Information::
Articles archive::
For Authors::
For Reviewers::
Registration::
Ethics Considerations::
Contact us::
Site Facilities::
::
Search in website

Advanced Search
..
Receive site information
Enter your Email in the following box to receive the site news and information.
..
Indexing and Abstracting



 
..
Social Media

..
Licenses
Creative Commons License
This Journal is licensed under a Creative Commons Attribution NonCommercial 4.0
International License
(CC BY-NC 4.0).
 
..
Similarity Check Systems


..
:: Volume 9, Issue 1 (9-2015) ::
JSS 2015, 9(1): 119-141 Back to browse issues page
Sterling Polynomials and a New Generalization of Weibull- Geometric Distribution
Shahram Yaghoubzadeh * , Ali Shadrokh , Masoud Yarmohammadi
Abstract:   (14088 Views)
In this paper, we introduce a new five-parameters distribution with increasing, decreasing, bathtub-shaped failure rate, called as the Beta Weibull-Geometric (BWG) distribution. Using the Sterling Polynomials, the probability density function and several properties of the new distribution such as its reliability and failure rate functions, quantiles and moments, Renyi and Shannon entropies, moments of order statistics, mean residual life, reversed mean residual life are obtained. The maximum likelihood estimation procedure is presented in this paper. Also, we compare the results of fitting this distribution to some of their sub-models, using to a real data set. It is also shown that the BWG distribution fits better to this data set.
Keywords: Weibull Distribution, Sterling Polynomials, Beta Weibull - Geometric Distribution, Hazard Rate Function, Beta Distribution
Full-Text [PDF 517 kb]   (2456 Downloads)    
Type of Study: Research | Subject: Statistical Inference
Received: 2014/09/16 | Accepted: 2015/05/13 | Published: 2015/05/13
Send email to the article author

Add your comments about this article
Your username or Email:

CAPTCHA


XML   Persian Abstract   Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Yaghoubzadeh S, Shadrokh A, Yarmohammadi M. Sterling Polynomials and a New Generalization of Weibull- Geometric Distribution. JSS 2015; 9 (1) :119-141
URL: http://jss.irstat.ir/article-1-323-en.html


Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.
Volume 9, Issue 1 (9-2015) Back to browse issues page
مجله علوم آماری – نشریه علمی پژوهشی انجمن آمار ایران Journal of Statistical Sciences

Persian site map - English site map - Created in 0.07 seconds with 43 queries by YEKTAWEB 4700